# SDR DALA2014121806587

- Difficulty date: December 17, 2014
- Submitted: December 18, 2014
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 105,786 hours, 13,399 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK RT DOOR EMERGENCY LIGHT INOPERATIVE.  REPLACED POWER PACK.
